# SDR 7AHR201408082498

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug MD 83
- Aircraft serial: 58120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PIT CORROSION ON LOWER DOOR JAMB BS 646 - 693.  REMOVED CORROSION IAW SRM 61-30-7. REMOVED SCUFF PLATES WHICH WERE OUT OF LIMITS & INSTALLED A REPAIR IAW SRM 53-05 FIG 123A OPT 2 & REINSTALLED SCUFF PLATES IAW SRM 51-30-1.
